# SDR DL76L071358

- Difficulty date: October 15, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 48,092 hours, 7,175 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN TIRE RECAP DEPARTED ON T/O FROM ATL.  REPLACED NR 1 AND NR 2 WHEEL ASSY PER M/M.  PERFORMED BURST/FLAT SPOTTED TIRE INSP OK PERFORMED TIRE TREAD LOSS CON IN GOOD MCC CONTACTED P/N 2608811-5.
